# SDR AALA202309016259

- Difficulty date: July 24, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114A75425
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING NUMBER 5 SLAT INBOARD MAIN TRACK FLANGE HAS CORROSION. REMOVED AND REPLACE RIGHT HAND NUMBER 5 INBOARD MAIN SLAT TRACK PER AMM 27-81-21-400-802.
